BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
A Discrete Faà di Bruno's Formula, Contribution to Discrete Mathematics

Participants in the publication
Pedro Duarte (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
M. J. Torres (Author)

Scope
International

Refereeing
Yes

Date of Publication
2012

Where published
CONTRIBUTION TO DISCRETE MATHEMATICS

Publication Identifiers

Volume
7
Number
2

Starting page
72
Last page
83

Document Identifiers
URL - http://hdl.handle.net/10515/sy5fn1173


Export

APA
Pedro Duarte, M. J. Torres, (2012). A Discrete Faà di Bruno's Formula, Contribution to Discrete Mathematics. CONTRIBUTION TO DISCRETE MATHEMATICS, 7, 72-83. http://hdl.handle.net/10515/sy5fn1173

IEEE
Pedro Duarte, M. J. Torres, "A Discrete Faà di Bruno's Formula, Contribution to Discrete Mathematics" in CONTRIBUTION TO DISCRETE MATHEMATICS, vol. 7, pp. 72-83, 2012.

BIBTEX
@article{22722, author = {Pedro Duarte and M. J. Torres}, title = {A Discrete Faà di Bruno's Formula, Contribution to Discrete Mathematics}, journal = {CONTRIBUTION TO DISCRETE MATHEMATICS}, year = 2012, pages = {72-83}, volume = 7 }